# SDR AU960122

- Difficulty date: February 2, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Cessna 337G
- Propeller: Mcauly D2AF34C306
- System (JASC): 6120 · Propeller Controlling System
- Part: Control Cable
- Part number: S139117
- Condition: Corroded
- Location: Prop Cntrl Sys
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) FORWARD ENGINE PROPELLER PITCH CONTROL CABLE CORRODED INTERNALLY AND STIFF TO OPERATE - CABLE WAS PURCHASED NEW ON 14/1195 AND HAS BEEN IN SERVICE FOR LESS THAN THREE MONTHS - SUSPECT CABLE WAS INSUFFICIENTLY LUBRICATED AT MANUFACTURE WHICH ALLOWED CORROSION TO DEVELOPE DURING STORAGE
